# SDR YENA201701170032

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 10,992 hours, 3,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 765574
- Condition: Failed
- Location: Cabin
- Part time: 10,992 hours, 3,426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EPSU BATTERY CAPACITY CHECK AT FIN 13 WL, 14 WL, 15 WL, FAILED. R & R EMERGENCY LIGHT BATTERIES AT FIN 13WL, 14WL, 15WL AS PER AMM 33-51-38. PERFORMED OPS CHECK. OPS CHECK PASSED.
